A 36-year-old male asked:
Disclaimer

110/60 bp with hypothyroidism ....still dizzy still muscle cramping, still memory fog , vitamin d supliments with 75 mg levothyroxin. what should ido?

2 doctor answers
Dr. Randy Baker
39 years experience Holistic Medicine
See a good doctor: Your BP is normal. Most with hypothyroidism need liothyronine as well as levothyroxin to feel good- free T3 should be in upper half of normal range. Many other possible problems- magnesium deficiency, food allergies, lyme disease/chronic infections, mold toxicity, adrenal fatigue, mercury toxicity etc. I advise seeing a good holistic md to sort this out- see http://www.Abihm.Org/search-doctors.
Answered on Feb 24, 2016
3
3 thanks
Dr. Su Fairchild
23 years experience Integrative Medicine
Test results?: Do you have lab results? Muscle cramps could be low magnesium. Check my website for more information on magnesium. What is your dose of d3? You may need 5000 iu or more. Also levothyroxine may be the wrong med for you. Need free T3 (liothyronine) and reverse T3 (liothyronine) labs to confirm. Do you get enough good sleep? You may have some adrenal fatigue. 1 cup licorice tea in evening may help.
Answered on May 25, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 36-year-old male asked:
Dr. Vered Lewy-Weiss
27 years experience Pediatrics
See doctor : He should be evaluated by his doctor to figure out what is the problem. He needs a proper history and physical exam. An ekg only represents a moment i ... Read More
A 61-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
No: It's a small ("starting") dose. Nonetheless inform your treating Health Professional. Hope this is helpful! Dr Z
A 32-year-old male asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Unusual response: This is a very unusual reaction to Vit D. You are more likely to be reacting to the other ingredients in the supplement so look for a pure Vit D3 with ... Read More
2
2 comments
1
1 thank
A 32-year-old male asked:
Dr. Mark Einbecker
35 years experience Hand Surgery
See your doc: He can tell you why your level is 20 and what to do for it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month